MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON SHARPS COLL SLIDE CLOSE CHEMO 9GAL; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305604
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed, and the (b)(4) fda registration number has been used for the manufacture report number.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the sharps coll slide close chemo 9gal experienced a missing absorbing pad.The following information was provided by the initial reporter: according to the customer's report, there was no absorbent pad.
 
Additional Manufacturer Narrative
H.6.Investigation: no photos or samples were received.The dhr review was not performed due to the lot number was not provided by customer.A review of the ncmr¿s was performed; the result showed there were no issues reported like missing absorbent pad for the same part number throughout the last twelve months.According with this investigation and information provided by the customer it was possible to determine the non-conformance missing absorbing pad as an issue related to a manufacturing process because the absorbent pad it¿s attached by the manufacturing personnel and there¿s no extra-handling that could cause the issue and also has been reported in previous complaints.Due the lot number was not provided it was not possible to determine if the product was manufactured prior the improvement actions.
 
Event or Problem Description

Brand Name
SHARPS COLL SLIDE CLOSE CHEMO 9GAL
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11586710
Report Number2243072-2021-00898
Device Sequence Number16883019
Product Code FMI
UDI-Device Identifier00382903056040
UDI-Public00382903056040
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K943140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number305604
Device Catalogue Number305604
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/03/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date03/29/2021
Supplement Report FDA Received Date04/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1